Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 128, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2004, 11:33 PM MDT for El Paso County, Colorado. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2004, 11:33 PM MDT (05:33 UTC)
- Expired
- Jul 10, 2004, 12:30 AM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 11:34 PM MDT | HAIL 1 | 17 N Colorado Springs, CO | |
| Jul 9, 11:38 PM MDT | HAIL 1 | 4 Sse Monument, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 3138 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 100533
SVRPUB
COC041-100630-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1131 PM MDT FRI JUL 9 2004
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EL PASO COUNTY IN EAST CENTRAL COLORADO
* UNTIL 1230 AM MDT
* AT 1122 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED OVER AIR FORCE ACADEMY...AND WAS MOVING NORTHEAST
AT 15 MPH. THE STORM WILL CROSS I-25 NORTH OF MILE MARKER 153 BY
1140 PM.
* SOME LOCATIONS AFFECTED WILL BE...
MONUMENT BY 1145 PM MDT
NORTHERN COLORADO SPRINGS
BLACK FOREST BY 1205 AM MDT
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3912 10501 3882 10500 3882 10490 3864 10489
3865 10452 3911 10461
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:27 PM MDT, 9 hours 6 minutes earlier.
Area forecast discussion, Jul 9, 2:27 PM MDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 227 PM MDT FRI JUL 9 2004 .SHORT TERM... (TONIGHT AND SATURDAY) WEATHER ISSUE IS HOW WIDESPREAD AND STRONG WILL THE NEXT FEW ROUNDS OF THUNDERSTORMS BE? CURRENTLY...CWFA NOTING MOSTLY CLEAR TO PARTLY CLOUDY SKIES ALONG WITH A FEW CELLS BEGINNING TO DEVELOP OVER WESTERN LAS ANIMAS AND WESTERN EL PASO COUNTIES. LATEST GOES SOUNDED CAPES RANGE FROM NEAR 0 J/KG PORTIONS OF THE WESTERN CWFA TO AROUND 5000 J/KG FAR EASTERN SECTIONS...WHILE LIS VARY FROM AROUND 0C WESTERN SECTIONS TO -8C EASTERN SECTIONS. CONVECTIVE INHIBITION STILL HOLDING MAJORITY OF CONVECTION AT BAY WITH VALUES OF 85 TO 180 STILL NOTED EASTERN SECTIONS EARLY THIS AFTERNOON. A BROAD AREA OF UPPER LEVEL HIGH PRESSURE IS PROJECTED TO CONTINUE FROM NORTHERN OLD MEXICO INTO EASTERN COLORADO WITH ENOUGH ATMOSPHERIC MOISTURE AS WELL AS DAILY HEATING IN THE AREA TO PRODUCE ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORM DURING THE SHORT TERM. AT THE SURFACE...A MOIST UPSLOPE FLOW REMAINS IN PLACE INTO THE EARLY EVENING HOURS OVER THE EASTERN PLAINS WITH RELATIVELY WEAK LEE-SIDE TROUGH SETTING UP JUST EAST OF THE I-25 CORRIDOR LATER IN THE EVENING. WILL INCREASE POPS PORTIONS OF THE EASTERN PLAINS TONIGHT AND WOULD NOT BE TOO SURPRISED TO SEE A FEW OF THESE STORMS ENTER THE SEVERE CATEGORY AS CURRENTLY MENTIONED IN THE HWO PRODUCT. MAXIMUM AND MINIMUM TEMPERATURES SHOULD BE SIMILAR OVER MAJORITY OF CWFA TO VALUES NOTED DURING THE PREVIOUS 24 HOURS. THANKS SURROUNDING OFFICES FOR COORDINATION. .LONG TERM... (SUNDAY THROUGH FRIDAY) ...RELATIVELY HOT WEATHER STILL IN THE OFFING FOR NEXT WEEK... ...LITTLE CHANCE FOR WIDESPREAD WETTING RAINFALL NEXT WEEK... SAT NGT AND SUN...ELONGATED UPPER LEVEL HIGH PRESSURE AREA WILL EXTEND FROM THE CNTRL PLAINS INTO PARTS OF THE DESERT SW WITH SW- WLY FLOW PROJECTED FOR THE CNTRL ROCKIES. WK TROPICAL-ORIGIN MID LEVEL SHORTWAVE TROUGHS (AND SOME MOISTURE) CONTINUE TO BE PROGGED TO MOVE ACROSS THE CNTRL ROCKIES SAT NGT AND THEN INTO THE CNTRL PLAINS FOR SUN. GIVEN THE DAYTIME HEATING AND DESTABILIZING ATMOSPHERE ALONG WITH SOME SYNOPTIC SUPPORT...THERE SHOULD BE ISOLD- SCT HIGH BASED SHRA/TSRA POTENTIAL ACROSS THE CWA SAT EVE. MOST OF THE ACTIVITY DISSIPATE SHORTLY 10PM OR 12AM...AS THE CONVECTIVE PRECIPITATION EVOLVES INTO A NOCTURNAL MCS ACROSS THE CNTRL PLAINS. LOOKS LIKE A REPEAT PERFORMANCE ON SUN...HOWEVER...A SLIGHT DRIER AIR MASS ALOFT MOVES INTO THE CNTRL ROCKIES FROM THE W-NW...WHICH COULD CUT DOWN ON THE COVERAGE SUN AFTN/EVE. AT OR ABOVE AVE JUL TEMPS SHOULD BE IN THE OFFING WITH 90S BELOW 6K FT MSL AND 50S/60S/70S/80S IN THE MTS AND HIGH VALLEYS ON SUN. MON THROUGH FRI...PROJECTION OF A LARGE UPPER LEVEL HIGH PRESSURE SYSTEM OVER THE 4 CORNERS REGIONS STILL APPEARS TO BE ON TRACK WITH SOME SUBTLE DIFFERENCES OF THE RIDGE AXIS LOCATION. FOR MON-THU...IT APPEARS THIS BROAD AREA OF HIGH PRESSURE WILL BE DIRECTLY OVER CO. GFS LOOKS TO BE SUFFERING FROM ITS CONVECTIVE PRECIPITATION BOMBS...WHICH ULTIMATELY AFFECTS THE SUB-SCALE/SFC LEVELS. WILL CONTINUE TO FORECAST TEMPS IN THE 90S BELOW 6K FT MSL...WHICH ISNT TOO FAR AWAY FROM THE MEX GUIDANCE. PLACEMENT OF THE MID/UPPER LEVEL RIDGE AXIS WILL BE IMPORTANT IN TERMS OF THE AVAILABLE MOISTURE TO GENERATE CONVECTIVE PRECIPITATION. GFS NOW SHOWING SIGNS OF MONSOONAL MOISTURE(LOW/MID LEVEL) OLD MEXICO MOISTURE CONTINUING TO MIGRATE OUT OF OLD MEXICO AND INTO AZ WITH A DEEP S-SWLY FLOW ON THE W SIDE OF THE MID/UPPER HIGH PRESSURE AREA. ALSO...THERE ARE HINTS OF TROPICAL MID LEVEL SHORTWAVE TROUGHS(ELY WAVES) ROTATING AROUND THE LARGE HIGH WITH THE GFS TRYING TO MOVE SOME OF THEM DIRECTLY THROUGH THE UPPER HIGH. ANOTHER ISSUE TO KEEP IN MIND IS IF THE UPPER LEVEL RIDGE AXIS IS A LITTLE FURTHER W(MUCH LIKE THE ECMWF SUPPORTS FOR FRI(DAY 7))...THEN ERN CO WILL BE UNDER THE POTENTIAL FOR SHALLOW COLD FRONT/MCS OUTFLOW BOUNDARIES INTRUSIONS EACH DAY... WHICH COULD MOISTEN UP THE LOW LEVELS AND INCREASE INSTABILITY RESULTING IN MORE THUNDERSTORM POTENTIAL. OR...THE UPPER HIGH COULD BE DIRECTLY OVERHEAD AND ITS JUST HOT WITH MAINLY ISOLD AFTN/EVE SHRA/TSRA ACROSS THE HIGH COUNTRY AND DRIFTING IN ANY DIRECTION. ONLY MADE A FEW MODIFICATIONS TO MON THROUGH FRI...SO RELATIVELY HOT AND LOW POP/WX CHANCES WILL BE THE RULE. METZE && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 9, 7:00 AM MDT, 16 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT FRI JUL 9 2004 COZ058>089-093>099-101300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT FRI JUL 9 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST COLORADO PLAINS. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIND GUSTS TO 65 MPH AND HAIL UP TO THE SIZE OF QUARTERS. THE GREATEST CHANCE FOR SEVERE THUNDERSTORM ACTIVITY WILL GENERALLY BE NORTH AND EAST OF A LINE FROM PIKES PEAK...TO PUEBLO...TO KIM. MOIST UPSLOPE FLOW ASSOCIATED WITH A LARGE AREA OF THUNDERSTORMS OVER KANSAS LAST NIGHT HAS DEVELOPED OVER THE REGION. THE COMBINATION OF THE INSTABILITY AND UPSLOPE FLOW WILL ALLOW ONE OR TWO SEVERE STORMS TO DEVELOP OVER THE PLAINS THIS AFTERNOON AND EARLY EVENING. IN ADDITION...LOCALLY HEAVY RAINS WILL BE POSSIBLE OVER THE PLAINS. OVER THE MOUNTAINS...MOISTURE FROM MEXICO WAS MOVING NORTHEAST THIS MORNING. THIS WILL ALLOW FOR SCATTERED THUNDERSTORMS TO DEVELOP OVER THE INTERIOR COLORADO MOUNTAINS THIS AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY. ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL COLORADO. THESE THUNDERSTORMS ARE EXPECTED TO BE PRIMARILY DRY...SO THE MAIN THREAT WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE PIKES PEAK REGION AND ALONG THE I-25 CORRIDOR THIS AFTERNOON AND THIS EVENING. HODANISH/MOORE
In the hours before
Local storm report, Jul 9, 7:01 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT FRI JUL 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 S AIR FORCE ACADEMY 38.94N 104.88W
07/09/2004 1.25 INCH EL PASO CO TRAINED SPOTTER
0644 PM HAIL 3 SE MONUMENT 39.04N 104.82W
07/09/2004 0.75 INCH EL PASO CO AMATEUR RADIO
0648 PM HAIL 3 S AIR FORCE ACADEMY 38.94N 104.87W
07/09/2004 1.00 INCH EL PASO CO TRAINED SPOTTER
0653 PM HAIL LA JUNTA 37.98N 103.54W
07/09/2004 1.00 INCH OTERO CO TRAINED SPOTTER
0659 PM HAIL BROADMOOR 38.78N 104.85W
07/09/2004 0.88 INCH EL PASO CO TRAINED SPOTTER
&&
RSGLocal storm report, Jul 9, 7:25 PM MDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
725 PM MDT FRI JUL 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 8 NNW COLORADO SPRINGS 38.97N 104.82W
07/09/2004 1.50 INCH EL PASO CO AMATEUR RADIO
0713 PM HAIL 1 ESE COLORADO SPRINGS 38.86N 104.74W
07/09/2004 0.88 INCH EL PASO CO TRAINED SPOTTER
0716 PM HAIL BROADMOOR 38.78N 104.85W
07/09/2004 1.25 INCH EL PASO CO TRAINED SPOTTER
0719 PM HAIL 2 S COLORADO SPRINGS 38.86N 104.76W
07/09/2004 2.00 INCH EL PASO CO AMATEUR RADIO
&&
RSGLocal storm report, Jul 9, 7:34 PM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
734 PM MDT FRI JUL 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL N LA JUNTA 37.98N 103.54W
07/09/2004 1.00 INCH OTERO CO AMATEUR RADIO
0725 PM HAIL 6 NNE COLORADO SPRINGS 38.94N 104.72W
07/09/2004 1.75 INCH EL PASO CO AMATEUR RADIO
0730 PM HAIL 2 E COLORADO SPRINGS 38.86N 104.72W
07/09/2004 2.00 INCH EL PASO CO TRAINED SPOTTER
&&
RSGLocal storm report, Jul 9, 8:03 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
803 PM MDT FRI JUL 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL AIR FORCE ACADEMY 38.98N 104.87W
07/09/2004 1.75 INCH EL PASO CO OTHER FEDERAL
0744 PM HAIL 6 NNE COLORADO SPRINGS 38.94N 104.72W
07/09/2004 1.75 INCH EL PASO CO AMATEUR RADIO
0752 PM HAIL 8 ENE COLORADO SPRINGS 38.91N 104.62W
07/09/2004 1.00 INCH EL PASO CO AMATEUR RADIO
0759 PM HAIL 5 E COLORADO SPRINGS 38.86N 104.67W
07/09/2004 1.50 INCH EL PASO CO AMATEUR RADIO
&&
RSGLocal storm report, Jul 9, 9:04 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT FRI JUL 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 7 SE FOUNTAIN 38.67N 104.69W
07/09/2004 0.75 INCH EL PASO CO PUBLIC
&&
RSGLocal storm report, Jul 9, 10:15 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1015 PM MDT FRI JUL 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL FALCON 38.93N 104.62W
07/09/2004 0.75 INCH EL PASO CO TRAINED SPOTTER
1008 PM HAIL 6 NNE COLORADO SPRINGS 38.94N 104.72W
07/09/2004 0.75 INCH EL PASO CO AMATEUR RADIO
&&
RSGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 55 min |
| Jul 9, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
| Jul 9, 7:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 88 min |
| Jul 9, 7:22 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 9, 8:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 89 min |
| Jul 9, 9:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
| Jul 10, 12:16 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 10, 1:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 115 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.